Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generically algebraic algebras


Author: Kevin McCrimmon
Journal: Trans. Amer. Math. Soc. 127 (1967), 527-551
MSC: Primary 17.20
DOI: https://doi.org/10.1090/S0002-9947-1967-0210758-8
MathSciNet review: 0210758
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Braun and M. Koecher, Jordan-Algebren, Springer, New York, 1966. MR 0204470 (34:4310)
  • [2] N. Jacobson, Some groups of linear transformations defined by Jordan algebras. I, J. Reine Angew. Math. 201 (1959), 178-195. MR 0106936 (21:5666)
  • [3] -, Generic norm of an algebra, Osaka Math. J. 15 (1963), 25-50. MR 0153719 (27:3680)
  • [4] K. McCrimmon, Norms and noncommutative Jordan algebras, Pacific J. Math. 15 (1965), 925-956. MR 0204477 (34:4317)
  • [5] -, A proof of Schafer's conjecture for infinite dimensional forms admitting composition, J. Algebra 5 (1967), 72-83. MR 0204478 (34:4318)
  • [6] R. D. Schafer, On cubic forms permitting composition, Proc. Amer. Math. Soc. 10 (1959), 917-925. MR 0109838 (22:723)
  • [7] -, On cubic forms permitting a new type of composition, J. Math. Mech. 10 (1961), 159-174. MR 0124371 (23:A1684)
  • [8] -, On forms of degree n permitting composition, J. Math. Mech. 12 (1963), 777-792. MR 0154898 (27:4842)
  • [9] J. Tits, A theorem on generic norms of strictly power associative algebras, Proc. Amer. Math. Soc. 15 (1964), 35-36. MR 0158912 (28:2134)
  • [10] K. McCrimmon, Jordan algebras of degree 1, Bull. Amer. Math. Soc. 70 (1964), 702. MR 0164995 (29:2286)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.20

Retrieve articles in all journals with MSC: 17.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0210758-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society